# SDR 2007UALA01891

- Difficulty date: June 7, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 27,301 hours, 9,886 cycles
- Engine: Iae V2527A5
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

A-C UNABLE TO RUDDER TRIM WHILE AUTOPILOT IS ENGAGED.   REPLACED RUDDER TRIM ACTUATOR, ACCOMPLISHED RIG CHECKS OF ALL FLIGHT CONTROLS- ALL NORMAL.
